This article is cited in 4 scientific papers (total in 4 papers)
Brief Communications
Approximation of the One-Parameter Family of Dirichlet Problems for Higher-Order Elliptic-Type Equations with Discontinuous Nonlinearities in the Resonance Case
Citation:
D. K. Potapov, “Approximation of the One-Parameter Family of Dirichlet Problems for Higher-Order Elliptic-Type Equations with Discontinuous Nonlinearities in the Resonance Case”, Mat. Zametki, 90:3 (2011), 467–469; Math. Notes, 90:3 (2011), 451–454
\Bibitem{Pot11}
\by D.~K.~Potapov
\paper Approximation of the One-Parameter Family of Dirichlet Problems for Higher-Order Elliptic-Type Equations with Discontinuous Nonlinearities in the Resonance Case
\jour Mat. Zametki
\yr 2011
\vol 90
\issue 3
\pages 467--469
\mathnet{http://mi.mathnet.ru/mzm8728}
\crossref{https://doi.org/10.4213/mzm8728}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2868375}
\transl
\jour Math. Notes
\yr 2011
\vol 90
\issue 3
\pages 451--454
\crossref{https://doi.org/10.1134/S0001434611090148}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000296476500014}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80155213576}
Linking options:
https://www.mathnet.ru/eng/mzm8728
https://doi.org/10.4213/mzm8728
https://www.mathnet.ru/eng/mzm/v90/i3/p467
This publication is cited in the following 4 articles:
D. K. Potapov, “Approximation to the Sturm–Liouville Problem with a Discontinuous Nonlinearity”, Differencialʹnye uravneniâ, 59:9 (2023), 1191
D. K. Potapov, “Approximation to the Sturm–Liouville Problem with a Discontinuous Nonlinearity”, Diff Equat, 59:9 (2023), 1185
Potapov D.K., “Optimal Control of Higher Order Elliptic Distributed Systems with a Spectral Parameter and Discontinuous Nonlinearity”, J. Comput. Syst. Sci. Int., 52:2 (2013), 180–185
Potapov D.K., “Zadachi upravleniya sistemami ellipticheskogo tipa vysokogo poryadka so spektralnym parametrom, vneshnim vozmuscheniem i razryvnoi nelineinostyu”, Vestn. Voronezhskogo gos. tekhnich. un-ta, 8:1 (2012), 55–57